Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Hair loss, teeth constantly chipping, headache, weight loss, feeling dizzy, nervousness

I am a 23 yr old female weigh 162 lbs i have had 4 babies. I have currently been having alot of hairloss , my teeth have been chipping constantly, i get bruises on my legs that come out of nowhere, i have been headaches that come and go through outthe day, i loose weight without trying, getting dizzy on the slightest reaction to anger scare or nervouseness or just to a sudden movement....any suggestion to what might be going on??
Asked On : Thu, 17 May 2012
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hallo and thank you for asking HCM,

I understand your concern. Symptoms you are describing look like you are having problems with your thyroid gland, hyperthyroidism, which means that your gland is hyperactive. My suggestion is to visit your GP and make proper examination to evaluate your thyroid function. If you have problems with your thyroid, there is medication which will help you to lower your symptoms.

I hope this answer was helpful to you.
Answered: Mon, 14 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor